This topic is now archived and is closed to further replies.

Post Accutane Prescription

1 post in this topic

Posted · Report post

So after finishing Accutane I was still dissatisfied with my skin due to scaring left from my previously horrible Acne and asked to be prescribed Retin-A. My derm prescribed me Retin-A Micro Gel %0.04. The Retin-A would make my skin peel like crazy and my face would get this scaly rash all over and my face was constantly tomato red. I called my derm and told her the strength was too high for what she recommended, which was using it every night before bed. So she recently prescribed me a generic version of Retin-A that is %0.025 but last night when I applying it for the first time I noticed it smelt like rubbing alcohol and the fumes were horrible. I looked at the ingredient list and saw 90% alcohol in the list. Alcohol is extremely drying and irritating to the skin so I don't understand why it contains such a high percentage of this. Is this normal? Does anyone else's Retin-A contain alcohol? And how has your experience been with it this far? I'm afraid of the alcohol irritating my skin and causing a rash. 

Share this post

Link to post
Share on other sites